MathSciNet Relay Station
MathSciNet bibliographic data
MR591427 (81m:65044) 65F05 (15A06)
Bitmead, Robert R.; Anderson, Brian D. O. Asymptotically fast solution of Toeplitz and related systems of linear equations. Linear Algebra Appl. 34 (1980), 103–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement